# SDR DXTA20082967

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,806 hours, 4,793 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR FROM WATER SEPARATOR IN CABIN PAC.  REMOVED CABIN AIR CYCLE MACHINE DUE TO OIL LEAK. CLEANED CABIN HEAT EXCHANGE AND INSTALLED REPAIRED ACM IAW MM CH 21-51-00, OPS CHECKED GOOD & LEAK CHECKED GOOD.
